# SDR ZW0A0108606

- Difficulty date: September 12, 2001
- Submitted: September 17, 2001
- Operation: Air carrier
- Aircraft: N926TW
- Make and model: Doug DC-9-82
- Aircraft serial: 49356
- Aircraft time: 38,839 hours, 29,563 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT FOUND ANGLE WITH CORROSION AT STA 200, LBL 45.  REPLACED CORRODED ANGLE PER SRM 51-30-02.
